# SDR CALA9601792

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Unit
- Part number: 802530
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LEFT MAIN RED GEAR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING BGR.  THE INDICATION HAD A BRIEF PROBLEM HISTORY.  THE FLIGHT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY CONTROL UNIT AND OPERATIONAL CHECKS WERE GOOD.
